MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD HAKIM PROGRAMMER; HAKIM PROGRAMMING TOOLS

INTEGRA LIFESCIENCES MANSFIELD HAKIM PROGRAMMER; HAKIM PROGRAMMING TOOLS
Model Number 82-3190
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
2 of 2 reports (same procedure, different products).Other mfg report number: 3013886523-2022-00417.A facility reported: "electro-magnet heat, which force the doctor to wait time between each attempt to programmed the valve.He has to search for ice to cool the device.".
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim programmer was not returned for evaluation (as per customer, product not available) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
HAKIM PROGRAMMER
Common Device Name
HAKIM PROGRAMMING TOOLS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16334469
Report Number3013886523-2023-00035
Device Sequence Number20416069
Product Code JXG
UDI-Device Identifier10886704041597
UDI-Public10886704041597
Combination Product (Y/N)N
PMA/510(K) Number
K003564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-3190
Device Catalogue Number823190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date03/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown